# SDR JR2R20211010406

- Difficulty date: October 10, 2021
- Submitted: October 10, 2021
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 13,314 hours, 7,648 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,314 hours, 7,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT RBL 28 FR87 CORRODED OUT OF LIMITS
